Table of Contents Author Guidelines Submit a Manuscript
Security and Communication Networks
Volume 2018, Article ID 2708532, 13 pages
https://doi.org/10.1155/2018/2708532
Research Article

A New Chaos-Based Color Image Encryption Scheme with an Efficient Substitution Keystream Generation Strategy

School of Computer Science and Engineering, Northeastern University, Shenyang 110004, China

Correspondence should be addressed to Chong Fu; nc.ude.uen.liam@gnohcuf

Received 10 August 2017; Accepted 3 January 2018; Published 20 February 2018

Academic Editor: Leo Y. Zhang

Copyright © 2018 Chong Fu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Fridrich, “Symmetric ciphers based on two-dimensional chaotic maps,” International Journal of Bifurcation and Chaos, vol. 8, no. 6, pp. 1259–1284, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. Fu, W.-H. Meng, Y.-F. Zhan et al., “An efficient and secure medical image protection scheme based on chaotic maps,” Computers in Biology and Medicine, vol. 43, no. 8, pp. 1000–1010, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. J.-X. Chen, Z.-L. Zhu, C. Fu, H. Yu, and Y. Zhang, “Reusing the permutation matrix dynamically for efficient image cryptographic algorithm,” Signal Processing, vol. 111, pp. 294–307, 2015. View at Publisher · View at Google Scholar · View at Scopus
  4. K. Wong, B. S. Kwok, and W. Law, “A fast image encryption scheme based on chaotic standard map,” Physics Letters A, vol. 372, no. 15, pp. 2645–2652, 2008. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Fu, B. Lin, Y. Miao, X. Liu, and J. Chen, “A novel chaos-based bit-level permutation scheme for digital image encryption,” Optics Communications, vol. 284, no. 23, pp. 5415–5423, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. Wu, Y. Zhou, S. Agaian, and J. P. Noonan, “A symmetric image cipher using wave perturbations,” Signal Processing, vol. 102, pp. 122–131, 2014. View at Publisher · View at Google Scholar · View at Scopus
  7. W. Zhang, H. Yu, Y.-L. Zhao, and Z.-L. Zhu, “Image encryption based on three-dimensional bit matrix permutation,” Signal Processing, vol. 118, pp. 36–50, 2016. View at Publisher · View at Google Scholar · View at Scopus
  8. C. Fu, O. Bian, H.-Y. Jiang, L.-H. Ge, and H.-F. Ma, “A new chaos-based image cipher using a hash function,” in Proceedings of the 15th IEEE/ACIS International Conference on Computer and Information Science, ICIS 2016, Japan, June 2016. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Chen, Z. Zhu, C. Fu, H. Yu, and L. Zhang, “A fast chaos-based image encryption scheme with a dynamic state variables selection mechanism,” Communications in Nonlinear Science and Numerical Simulation, 2014. View at Publisher · View at Google Scholar
  10. C. Fu, Z.-K. Wen, Z.-L. Zhu, and H. Yu, “A security improved image encryption scheme based on chaotic Baker map and hyperchaotic Lorenz system,” International Journal of Computational Sciences and Engineering, vol. 12, no. 2-3, pp. 113–123, 2016. View at Publisher · View at Google Scholar · View at Scopus
  11. C. Li, S. Li, and K.-T. Lo, “Breaking a modified substitution-diffusion image cipher based on chaotic standard and logistic maps,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 2, pp. 837–843, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Li, L. Y. Zhang, R. Ou, K.-W. Wong, and S. Shu, “Breaking a novel colour image encryption algorithm based on chaos,” Nonlinear Dynamics, vol. 70, no. 4, pp. 2383–2388, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Li, T. Xie, Q. Liu, and G. Cheng, “Cryptanalyzing image encryption using chaotic logistic map,” Nonlinear Dynamics, vol. 78, no. 2, pp. 1545–1551, 2014. View at Publisher · View at Google Scholar · View at Scopus
  14. C. Li, Y. Liu, L. Y. Zhang, and M. Z. Q. Chen, “Breaking a chaotic image encryption algorithm based on modulo addition and XOR operation,” International Journal of Bifurcation and Chaos, vol. 23, no. 4, Article ID 1350075, 2013. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Wang, K.-W. Wong, X. Liao, T. Xiang, and G. Chen, “A chaos-based image encryption algorithm with variable control parameters,” Chaos, Solitons & Fractals, vol. 41, no. 4, pp. 1773–1783, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. C. Fu, J.-B. Huang, N.-N. Wang, Q.-B. Hou, and W.-M. Lei, “A symmetric chaos-based image cipher with an improved bit-level permutation strategy,” Entropy, vol. 16, no. 2, pp. 770–788, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. T. Xiang, K.-W. Wong, and X. Liao, “Selective image encryption using a spatiotemporal chaotic system,” Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 17, no. 2, Article ID 023115, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. K.-W. Wong, B. S.-H. Kwok, and C.-H. Yuen, “An efficient diffusion approach for chaos-based image encryption,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2652–2663, 2009. View at Publisher · View at Google Scholar · View at Scopus
  19. J.-X. Chen, Z.-L. Zhu, C. Fu, L.-B. Zhang, and Y. Zhang, “An efficient image encryption scheme using lookup table-based confusion and diffusion,” Nonlinear Dynamics, vol. 81, no. 3, pp. 1151–1166, 2015. View at Publisher · View at Google Scholar · View at Scopus
  20. C. Fu, J. Chen, H. Zou, W. Meng, Y. Zhan, and Y. Yu, “A chaos-based digital image encryption scheme with an improved diffusion strategy,” Optics Express, vol. 20, no. 3, pp. 2363–2378, 2012. View at Publisher · View at Google Scholar · View at Scopus
  21. Z. Zhu, W. Zhang, K. Wong, and H. Yu, “A chaos-based symmetric image encryption scheme using a bit-level permutation,” Information Sciences, vol. 181, no. 6, pp. 1171–1186, 2011. View at Publisher · View at Google Scholar · View at Scopus
  22. J.-x. Chen, Z.-l. Zhu, C. Fu, L.-b. Zhang, and Y. Zhang, “An image encryption scheme using nonlinear inter-pixel computing and swapping based permutation approach,” Communications in Nonlinear Science and Numerical Simulation, vol. 23, no. 1-3, pp. 294–310, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Chen, Z.-L. Zhu, L.-B. Zhang, Y. Zhang, and B.-Q. Yang, “Exploiting self-adaptive permutation–diffusion and DNA random encoding for secure and efficient image encryption,” Signal Processing, vol. 142, pp. 340–353, 2018. View at Publisher · View at Google Scholar · View at Scopus
  24. J.-X. Chen, Z.-L. Zhu, C. Fu, H. Yu, and L.-B. Zhang, “An efficient image encryption scheme using gray code based permutation approach,” Optics and Lasers in Engineering, vol. 67, pp. 191–204, 2015. View at Publisher · View at Google Scholar · View at Scopus
  25. Z. Hua, Y. Zhou, C.-M. Pun, and C. L. P. Chen, “2D Sine Logistic modulation map for image encryption,” Information Sciences, vol. 297, pp. 80–94, 2015. View at Publisher · View at Google Scholar · View at Scopus
  26. A. Chen, J. Lu, J. Lü, and S. Yu, “Generating hyperchaotic Lü attractor via state feedback control,” Physica A: Statistical Mechanics and its Applications, vol. 364, pp. 103–110, 2006. View at Publisher · View at Google Scholar · View at Scopus
  27. J. Lü, G. Chen, and S. Zhang, “Dynamical analysis of a new chaotic attractor,” International Journal of Bifurcation and Chaos, vol. 12, no. 5, pp. 1001–1015, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  28. R. M. May, “Simple mathematical models with very complicated dynamics,” Nature, vol. 261, no. 5560, pp. 459–467, 1976. View at Publisher · View at Google Scholar · View at Scopus
  29. C. E. Shannon, “A mathematical theory of communication,” Bibliometrics, vol. 5, no. 1, pp. 3–55, 2001. View at Publisher · View at Google Scholar